lhpoynter (lhpoynter) wrote in iud_divas,
lhpoynter
lhpoynter
iud_divas

help

had my nova coil for a year and a half now. everythin pretty text book. longer periods n cramps. my period is usually pretty regular comes around the 20 th give or take a few days but this month i hav been having a few random twinges here and ther (i no this can happen with copper coil) but now today on the 7th i started gettin brown spotting like at the very start of my period. over the last couple of months my periods have shortened from like 7 to 5 days n is less heavy . no idea whats happening cos im usually so regular.does anyone no if expulsion could be an option? i dont think i could be pregnant as i have o ly had sex twice since by last period and always used a condom as well. really hope my its fine cos i like this form of bc .any advice wood be great x
Subscribe

  • Mirena Post-PIV-Sex Spotting

    Hi there, I had my Mirena inserted almost three years ago (July 2017) and overall, it's been great. My periods stopped fully six months after…

  • IUD and constipation?

    Hi everyone, I’m very new here and am glad to have found this community! I’ve got a bit of a problem with my Mirena and would really appreciate some…

  • Disabled diva gets a Liletta

    Hi divas, I'll jump straight into my insertion story and leave my comments for the end, just in case you divas are short on time. First, finding a…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 5 comments